Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Can Udiliv be give ton an elderly for appetite loss?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 9400 Questions
Question
A OLD MAN OF 80 YEARS WITH LOSS OF APPITITE CAN BE GIVEN UDILIV 150 MG OR NOT.THE OLD MAN RECENTLY GONE THROUGH BILE DUCT STUNTING (PLASTIC).
Posted Thu, 28 Aug 2014 in Elderly Problems
 
 
Answered by Dr. Shoaib Khan 27 hours later
Brief Answer:
Yes, it would be very beneficial

Detailed Answer:
Hello and welcome.

Thank you for writing to us.

I have gone through your query with diligence and would like you to know that I am here to help.

I can understand your concern for the patient, but as the individual has undergone bile duct stenting the normal functions that are performed by the bile duct would not be taking place. For this reason, udiliv is prescribed (with the active ingredients ursodesoxycholic acid) which helps in treating gall bladder stones, liver disease (especially fatty liver), helps reduce cholesterol levels, and in individuals with gall bladder abnormalities.

So in your fathers case, udiliv would certainly help and should be given to your father as it will help in performing those functions that a normal gall bladder would be performing. So please go ahead with taking this medication, not just for a short duration of time, but for the long-term as well.

I hope you find my response both helpful and informative. Please feel free to write back to me for any further clarifications, I would be more than happy to help you further.

Best wishes.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Geriatics

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor